# SDR USAASB03117

- Difficulty date: July 20, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Part number: 4976500001
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1009 - AFTER TAKEOFF FROM CLT, AT APPROXIMATELY 7,000 FEET, THE FLIGHT ATTENDANT REPORTED TO THE FLIGHT CREW A STRONG ELECTRICAL ODOR IN THE MID AND AFT CABIN.  NO SMOKE WAS NOTED.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIEDL AT CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  ODOR WAS GONE BY THE TIME AIRCRAFT REACHED THE GATE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 VIDEO MONITOR.  OPERATIONAL CHECK GOOD.  REMOVED MONITOR WAS REPORTED TO SMELL OF HOT CIRCUITRY.  (M)
